# SDR REXA2015031700330

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 22,873 hours, 20,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EXCESSIVE RESISTANCE WHEN PUSHING THE TOP OF THE MAIN CABIN DOOR, FOR OPENING.  ALSO THE BOTTOM STEP DOES NOT GO DOWN WHEN THE MCD IS OPEN.  FOUND PAX DOOR TOP STEP HINGE BACKED OUT ABOUT 2".  RESEATED TOP STEP HINGE IAW AMM 52-11-04.  OPERATIONS CHECKED GOOD.
